# SDR REXA2021041600235

- Difficulty date: April 8, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 333-379 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 21 R/H FROM FS 333 TO 379 PLUS SPLICE ANGLE TO BE CORRODED.                                                       
REMOVED,LOCATED,DRILLED, AND INSTALLED STRINGER 21 RH PLUS STRINGER SPLICE ANGLE BETWEEN FS 333 TO 379 IAW CRJ 900 SRM 51-42-06-001-001-
A01 P/N SH670-31197-1 AND SH670-31636-1. WVAC EMP #88277
